Elimination of Cuts in First-order Finite-valued Logics

Journal of Information Processing and Cybernetics EIK 29 (6):333-355 (1993)
  Copy   BIBTEX

Abstract

A uniform construction for sequent calculi for finite-valued first-order logics with distribution quantifiers is exhibited. Completeness, cut-elimination and midsequent theorems are established. As an application, an analog of Herbrand’s theorem for the four-valued knowledge-representation logic of Belnap and Ginsberg is presented. It is indicated how this theorem can be used for reasoning about knowledge bases with incomplete and inconsistent information.

Author Profiles

Richard Zach
University of Calgary

Analytics

Added to PP
2017-10-10

Downloads
115 (#55,304)

6 months
11 (#67,176)

Historical graph of downloads since first upload
This graph includes both downloads from PhilArchive and clicks on external links on PhilPapers.
How can I increase my downloads?